# SDR REXA04007

- Difficulty date: April 5, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LEFT MAIN GEAR FAILED TO EXTEND WHEN GEAR SELECTED DOWN.  EMERGENCY DECLARED, QRH PROCEDUERS FOLLOWED WITH UNEVENTFUL LANDING.  REMOVED AND REPLACED MAIN LANDING GAR PRIORITY VALVE IAW AMM 32-32-15.  (M)
